# SDR ASAA2017010919596

- Difficulty date: January 9, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57095
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED BS 990, BL 0.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, AND 53-70-51.  REMOVED AND REPLACED IAW DWG 147A5700 REV-, AND SRM 51-40-2.
